# SDR IPXA2016101109239

- Difficulty date: September 12, 2016
- Submitted: October 12, 2016
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 74,253 hours, 14,445 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: AJC702817
- Condition: Cracked
- Location: Bs 2092
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, SHEAR TIE CRACKED INSIDE AFT FUSELAGE BS 2092.  REMOVED, FABRICATED, AND INSTALLED A NEW SHEAR TIE IAW DWG AJC7028 AND SRM 51-33-01.
